| Model Number |
IFNT585 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
12/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant was removed due to infection.Tooth location 30.Inflammation was also noted.
Event or Problem Description
No additional event information at the time of this report.
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: "type" of investigation code was added: 3331.Dhr review was completed for the subject lot number (2016022212).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2016022212) for similar category (medical: infection) through complaint history review and 7 other complaints were identified.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.